# SDR AU000127

- Difficulty date: January 18, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 747238B
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A125210
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AUS) RH NO3 DOOR ESCAPE SLIDE FAILED TO INFLATE. INFLATION BOTTLE CONTAINED THE CORRECT PRESSURE. INVESTIGATION FOUND THAT THE FAILURE WAS DUE TO THE SLOW OPERATION OF THE DOOR AND THE SLACK IN THE EPS CABLE DUE TO INCORRECT RIGGING.
